# SDR DXTA2018082401313

- Difficulty date: August 24, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N150QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9657
- Aircraft time: 3,688 hours, 1,290 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT - AFTER TAKE OFF GEAR WOULD NOT RETRACT.  THERE WERE NO CAS MESSAGES.
